KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Direct discretizations with applications to meshless methods for PDEs

TitleDirect discretizations with applications to meshless methods for PDEs
Publication TypeJournal Article
Year of Publication2013
AuthorsSchaback, R
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination37-50
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordscubature, derivatives, Meshless methods, multivariate polynomials
URLhttp://drna.padovauniversitypress.it/2013/specialissue/6
DOI10.14658/pupj-drna-2013-Special_Issue-6